# SDR HNAA2012060400814

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 64,426 hours, 72,715 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639110
- Part serial: F2530
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 1 POWER LEVER HAD 2 KNOB SPLIT.  WHEN SWITCH SET TO NORM, THE NR 1 ENGINE TORQUE SURGED TO 96 PERCENT MOMENTARILY, THEN DROPPED TO 80 PERCENT. NO CAUTION LIGHT OR ENGINE REVERSION.  R & R 1 HMU IAW WORKCARD 73-20-01R, 76-00-01Q AND 72-01-01X. OPS AND LEAKED CHECKED GOOD. CLEARED MEL.
